T Nation

Panic Attacks After Injections Again


#103

I had to abandon the daily protocol do to stange side effects of my skin burning and itching, it’s shame because I felt way better on a daily protocol. My E2 was much lower and this is the reason why I felt better.

Now it’s back to an EOD protocol, I already feel E2 is higher. It’s affected my mood and motivation negatively.


#104

You think it had something to do with the preservatives in the test you were using, I think you mentioned that.

I feel my E2 rising as well, anxiety and depressive episodes are coming and going. I’m calling Defy Monday to see if ED is advisable. You were at 10mg a day?


#105

I have no idea, if I was allergic it would be worse on infrequent larger doses (200mg 1mL) rather than very small doses. I can do 25mg EOD (Total T = 1053) and not have any of those rashes and hives issues, but can’t do 7mg daily = 417.

I was doing 7mg daily, 3 weeks later = TT 417, FT 14.7 E2 26 with 3 more weeks to go before stable state.

Found out I have fatty liver, my bodily functions have been broken for a long time and maybe it’s not metabolically ready for super stable daily testosterone injections.

Add to it Reverse T3 is high normal.


#106

Sorry to hear about the fatty liver, my mother deals with liver issues as well, NASH.

Any treatments for your situation?

Your body is hitting the brakes, eh?


#107

Lose weight, liver function tests look good.


#108

Sounds positive!